# SDR HNAA2020032000099

- Difficulty date: March 18, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14145760
- Aircraft time: 39,768 hours, 35,160 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS  658     21-32  2157674  19MAR20  CLT  CLOSE
      ON CLIMB-OUT CREW FOUND EICAS WAS SHOWING AMBER DASH
      LINES ON RATE AND CABIN ALTITUDE.
                                          24853    00 CFG
FACT  19MAR20  14:07  CLT
            PWR DOWN PWR UP W/ELEC RESET DISPLAYS RETURNED TO
            NORMAL INDICATIONS OPS CK GOOD AT THIS TIME.
